# SDR AALA202111238662

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 25,038 hours, 5,075 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Port
- Condition: Dirty
- Location: Seat 18f
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER PORT AT SEAT 18F PRODUCED SLIGHT SMOKE ODOR WHEN IN USE. ODOR STOPPED WHILE NOT IN USE. MAINTENANCE FOUND SOME DEBRIS LODGED IN THE POWER PORT, REPLACED SEAT 18F POWER PORT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 44-22-43.
